# SDR 05FDEA03349

- Difficulty date: October 11, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB293113
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE INTERNAL RIB ANGLE FOUND CRACKED AT XORS 482.  CRACKED INTERNAL RIB ANGLE AT LEFT HAND WING FIXED LEADING EDGE XORS 482 REMOVED AS PER SRM 51-31-01 VOLUME II.  NEW RIB ANGLE FABRICATED AS PER DRAWING ARB2931 AND INSTALLED AS PER SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
